Select delivery location
Have one to sell?

Motrin Super Strength Tablets, Pain Reliever for Menstrual Pain, Headaches, Back Pain, Ibuprofen 400mg, 45 Tablets

4.7 out of 5 stars 1,315 ratings

45 Count (Pack of 1)
Tablets

About this item

  • Relieves mild to moderate pain
  • 400 mg ibuprofen
  • Treats headache/migraine; menstrual cramps; cold and flu; sprains and strains; joint and back ache; toothache; and muscle inflammation
  • Easy to swallow
  • Available in bottles of 16 or 45 tablets

Product details

  • Product Dimensions ‏ : ‎ 5.21 x 7.24 x 5.08 cm; 60 Grams
  • Date First Available ‏ : ‎ Nov. 5 2014
  • Manufacturer ‏ : ‎ Johnson & Johnson Inc.
  • Place of Business ‏ : ‎ MARKHAM, ON, L3R 5L2 CA
  • ASIN ‏ : ‎ B00PA0M7CY
  • Manufacturer reference ‏ : ‎ 96117
  • Customer Reviews:
    4.7 out of 5 stars 1,315 ratings

Product description

Get fast, effective relief from aches and pains MOTRIN 400 mg Tablets, Super Strength. Each tablet contains 400 milligrams of ibuprofen to relieve pain from headaches; menstrual cramps; cold and flu; sprains and strains; sore muscles; joint and back ache; inflammation; and dental/toothache.

Important information

Safety Information

Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include; feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinner or steroid drug, take with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs, have 3 or more alcoholic drinks every day while using this product. Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have; severe itching, hives, swelling of eyes and mouth, skin blisters/rash, difficulty breathing, shock. Do not use; with ASA, other ibuprofen or other pain relief drugs, if you are allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product, right before or after heart surgery, if you are in your third trimester of pregnancy. Ask a doctor or pharmacist before use if you have; ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease, alcoholism, any other serious condition, take any other medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids, are trying to conceive, in your first or second trimester of pregnancy or nursing. When using this product; take with food or milk if upset stomach occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if; you have signs of stomach bleeding (see Stomach bleeding warning above), pain gets worse or lasts more than 5 days, fever gets worse or lasts more than 3 days, any new symptoms occur. Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Read leaflet for important information before use. Do not use if carton is open or bottle inner mouth seal is broken. Child resistant package. Store at 15 to 30°C.

Ingredients

Medicinal Ingredients: Ibuprofen, 400mg. Non-Medicinal Ingredients (alphabetical): Carnauba wax, colloidal silicon dioxide, corn starch, FD&C Yellow No. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide.

Directions

Adults and children 12 years and over: Take 1 or 2 tablets every 4 - 6 hours as needed. Do not take more than 6 tablets in 24 hours, unless directed by a doctor. Use the lowest effective dose for the shortest duration.

Legal Disclaimer

Does not ship to QC.

Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.

Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.

Looking for specific info?

See questions and answers

Customer reviews

4.7 out of 5 stars
4.7 out of 5
1,315 global ratings

Top reviews from Canada

Reviewed in Canada 🇨🇦 on November 21, 2022
Size : 30 Count (Pack of 1)Style: Liquid GelsVerified Purchase
One person found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on October 27, 2022
Size : 45 Count (Pack of 1)Style: TabletsVerified Purchase
2 people found this helpful
Report abuse
TOP 100 REVIEWERVINE VOICE
Reviewed in Canada 🇨🇦 on February 17, 2022
Size : 30 Count (Pack of 1)Style: Liquid GelsVerified Purchase
19 people found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on September 8, 2022
Size : 45 Count (Pack of 1)Style: TabletsVerified Purchase
2 people found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on August 19, 2022
Size : 45 Count (Pack of 1)Style: TabletsVerified Purchase
One person found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on June 6, 2022
Verified Purchase
2 people found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on June 23, 2022
Size : 30 Count (Pack of 1)Style: Liquid GelsVerified Purchase
2 people found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on July 21, 2021
Size : 45 Count (Pack of 1)Style: TabletsVerified Purchase
11 people found this helpful
Report abuse